On the Fractal dimension and correlations in percolation theory

A. Kapitulnik, Y. Gefen, A. Aharony

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss the fractal dimension of the infinite cluster at the percolation threshold. Using sealing theory and renormalization group we present an explicit expression for the two-point correlation function within percolation clusters. The fractal dimension is given by direct integration of this function.

Original languageEnglish
Pages (from-to)807-814
Number of pages8
JournalJournal of Statistical Physics
Volume36
Issue number5-6
DOIs
StatePublished - Sep 1984

Keywords

  • Fractals
  • percolation

Fingerprint

Dive into the research topics of 'On the Fractal dimension and correlations in percolation theory'. Together they form a unique fingerprint.

Cite this